Endomorphisms of hyperbolic groups I: The Hopf property

Z. Sela*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

53 Scopus citations
Original languageAmerican English
Pages (from-to)301-321
Number of pages21
JournalTopology
Volume38
Issue number2
DOIs
StatePublished - Mar 1999

Bibliographical note

Funding Information:
sPartially supported by the Alon fellowship, the Alfred P. Sloan fellowship and NSF grants DMS-9402988 and DMS-9703756.

Cite this